# SDR CAL950765

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1580 - GSO - THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM GSO.  THE AIRCRAFT WAS RETURNED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AIR/GROUND PROXIMITY SENSOR AT FAULT.  THE SENSOR WAS REPLACED AND GEAR RETRACTION WAS NORMAL.  OTHER GROUND SENSE FUNCTIONS ALSO CHECKED GOOD.  (M)
